promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

I took my first dose of Wellbutrin SR about an hour ago and I feel like I'm on speed?

Is it just my imagination, or did this stuff kick in already and speed me up? I'm just all over the place!

Update:

I have never taken speed or any other illegal drugs. I was just referring to it because I feel really hepped up.

10 Answers

Relevance
  • iroc
    Lv 7
    1 decade ago
    Favorite Answer

    your system will adjust to the dosage,don't stop taking it.

    Source(s): life
    • Commenter avatarLogin to reply the answers
  • Thomas
    Lv 6
    1 decade ago

    Wellbutrin SR and any Wellbutrin's are very

    Similiar to Ritilan, which gives the same affect

    as taking Speed.

    Call your doctor, and honestly share with him

    or her how your feeling. Ask him to set you up

    on a good alternative to Wellbutrin. There are

    other Medications out which will not make you

    feel like your on speed, simply go back and see

    your doctor to get it changed.

    From an R.N. with a Master's Degree having

    over 32 years in the Psychiatric Field.

    Take Care of Yourself, & Happy New Year !!

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    One of the side effects of Wellbutrin is mania and agitatedness. So:

    1) it is either a side effect of the drug, in which case you should call your doctor immediately, or

    2) it is psychosomatic (perhaps you were anxious about taking the medication?)

    I'd say call your doctor right away. Be sure to let him know if you've mixed medications or anything like that. Also, try taking some slow, relaxed breaths. If you begin to feel better, it is probably anxiety. Otherwise, it may be the result of the drug.

    • Commenter avatarLogin to reply the answers
  • 4 years ago

    in case you titrated off with time-venerated practitioner coaching you have been in all probability under no situations in withdrawl. have been you taking Wellbutrin for melancholy? the indications which you're complaining of sound like available melancholy. Is there a reason you stopped the Wellbutrin? If it grew to grow to be by using applying section effects there are diverse meds available you may attempt. If it grew to grow to be given which you have been feeling better useful then the Wellbutrin grew to grow to be working. communicate on your wellbeing care professional.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    It's not in your imagination. Wellbutrin's mode of action is similar to stimulants. The high energy is caused by Wellbutrin increasing the dopamine in your brain. Stimulants (such as coffee) and Wellbutrin both work by increasing dopamine in your brain. Increasing dopamine should also give you greater concentration along with the extra energy. Personally, I could not tolerate the stimulating effect of Wellbutrin. It also caused me to lose too much weight and bad insomnia. But everybody's different. If you can't tolerate the stimulation I would suggest getting off it.

    Source(s): Experience on the drug
    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    Some people can't take any of the Anti depressants that deals with the norepinephrine receptor. This can cause you to feel hyper, wired, speeded up, whatever you want to call it. Effexor can do the same thing. Tell your doctor if it persists because there are other anti depressants that do not involve the norepinephrine receptor.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    You're probably experiencing a side effect to the medication. Unless it becomes too severe you'll probably just have to bear with it. Usually as your body adjusts to the drug the side effects diminish and disappear in time.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    5 years ago

    ive used speed and been clean 3 years but this **** feels the same just not as intense...

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Since you obviously know how speed feels, I think you've answered your question. Now, if you end up breaking into your own home and stealing your TV, it's time for new meds.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    call your doctor, your system should adjust, but it would be best to make sure

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.